# SDR CA011016002

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,363 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Chipped
- Location: Clutch Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 300 HOUR (SLING TIME OF 221.1 HOURS)  INSPECTION THE SPRAG ASSEMBLY  WAS FOUND TO HAVE ONE BROKE SPRAG
